# SDR MWEA020138

- Difficulty date: February 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 9919621501
- Condition: Cracked
- Location: Station 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH CARRY OVER #2682. FRAME AT FUSELAGE STATION 598 IS CRACKED BETWEEN TWO FASTNERS IN LOWER POCKET BELOW LEFT CUSP LINE.  --  REMOVED AND REPLACED FRAME AT STATION 598.
